# SDR SWAA2022052410119

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 60,617 hours, 35,867 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HYD. SUPPLY LINE BRACKET CRACKED JUST OTBD. OF L/H MLG FWD. TRUNNION FITTING. / [01] REMOVED AND REPLACED BRACKET PER EA 22-157-01535;[02] REMOVED AND REPLACED BRACKET PER EA 22-157-01535
